Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count

Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count
(60) 2 shops 1 products

Detailed product description

Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets relieve both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of our allergy relief coated caplets works for up to 24 hours to relieve symptoms caused by allergens using 180 mg of the active ingredient, Fexofenadine Hydrochloride USP, which is an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose, sneezing, itchy, watery eyes, itching of the nose or throat and compares to Allegra Allergy 24 Hour active ingredient. Combat your allergies with Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count: Approved to temporarily relieve indoor and outdoor allergy symptoms For adults and children 12 years of age and older Compare to Allegra Allergy 24 Hour active ingredient One dose of this non-drowsy antihistamine works up to 24 hours to relieve allergy symptoms, providing all-day allergy relief Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, and itching of the nose or throat Active ingredient (in each caplet): Fexofenadine Hydrochloride USP 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms


Compare buying offers

Last updated: 2025-01-26 19:02:13
Search
Amazon Amazon

$8.72
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number -
Color Other
Weight -
Height -
Depth -

Additional product information

Product Id 424604
User Reviews and Ratings 4.3 (60 ratings) 4.3 out of 5 stars
UPC 681131089234

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Coated Caplets, 180 mg, 15 Count
Reviews: 60
Ratings: (60)
Price:
$8.72 on walmart
60 (4.3)
$8.72 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward